zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple bifurcations in a predator--prey system with monotonic functional response. (English) Zbl 1102.34031
A predator-prey system is treated with Holling-type-III functional response and constant harvesting of the predator. The system is transformed into some normal form. Then, the parameters are fixed numerically except the death rate of predator and the harvesting constant. With the latter two as bifurcation parameters, performing several transformations, it is shown that the system undergoes a Bogdanov-Takens bifurcation at a certain value of the parameters.

MSC:
34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34C23Bifurcation (ODE)
34C20Transformation and reduction of ODE and systems, normal forms
WorldCat.org
Full Text: DOI
References:
[1] Berryman, A. A.: The origins and evolution of predator-prey theory. Ecology 73, 1530-1535 (1992)
[2] Bogdanov, R.: Bifurcations of a limit cycle for a family of vector fields on the plan. Selecta math. Soviet. 1, 373-388 (1981) · Zbl 0518.58029
[3] Bogdanov, R.: Versal deformations of a singular point on the plan in the case of zero eigen-values. Selecta math. Soviet. 1, 389-421 (1981)
[4] Chen, J. P.; Zhang, H. D.: The qualitative analysis of two species predator-prey model with Holling’s type III functional response. Appl. math. Mech. 7, No. 1, 73-80 (1986) · Zbl 0598.92016
[5] Chow, S. N.; Hale, J. K.: Methods of bifurcation theory. (1982) · Zbl 0487.47039
[6] Chow, S. N.; Li, C. Z.; Wang, D.: Normal forms and bifurcation of planar vector fields. (1994) · Zbl 0804.34041
[7] Freedman, H. I.: Deterministic mathematical models in population ecology. (1980) · Zbl 0448.92023
[8] Hesaaraki, M.; Moghadas, S. M.: Nonexistence of limit cycles in a predator-prey system with a Sigmoid functional response. Cana. appl. Math. quar. 7, No. 4, 1-8 (1999) · Zbl 0977.92019
[9] Holling, C. S.: The functional response of predator to prey density and its role in mimicry and population regulation. Mem. ent. Sec. can. 45, 1-60 (1965)
[10] Ivlev, V. S.: Experimental ecology of the feeding of fishes. (1961)
[11] Kazarinoff, N. D.; Den Driessche, P. Van: A model predator-prey system with functional response. Math. biosci. 39, No. 1-2, 125-134 (1978) · Zbl 0382.92007
[12] Wang, L. L.; Li, W. T.: Existence of periodic solutions of a delayed predator-prey system with functional response. Int. J. Math. sci. 1, 55-63 (2002) · Zbl 1075.34067
[13] Wang, L. L.; Li, W. T.: Existence and global stability of positive periodic solutions of a predator-prey system with delays. Appl. math. Comput. 146, No. 1, 167-185 (2003) · Zbl 1029.92025
[14] Wang, L. L.; Li, W. T.: Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response. J. comput. Appl. math. 162, 341-357 (2004) · Zbl 1076.34085
[15] Kuznetsov, Y. A.: Elements of applied bifurcation theory. (1998) · Zbl 0914.58025
[16] May, R. M.: Complexity and stability in model ecosystems. (1973)
[17] Murry, J. D.: Mathematical biology. (1989)
[18] Myerscough, M. R.; Darwen, M. J.; Hogarth, W. L.: Stability, persistence and structural stability in a classical predator-prey model. Ecol. model. 89, 31-42 (1996)
[19] Rosenzweig, M. L.: Paradox of enrichment: destabilization of exploitation ecosystem in ecological time. Science 171, 385-387 (1971)
[20] Ruan, S.; Xiao, D.: Global analysis in a predator-prey system with nonmonotonic functional response. SIAM J. Appl. math. 61, 1445-1472 (2001) · Zbl 0986.34045
[21] Ruan, S.; Wang, W.: Dynamical behavior of an epidemic model with a nonlinear incidence rate. J. differen. Equat. 188, 135-163 (2003) · Zbl 1028.34046
[22] Xiao, D.; Ruan, S.: Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response. J. differen. Equat. 176, 494-510 (2001) · Zbl 1003.34064
[23] Xiao, D.; Ruan, S.: Bogdanov-Takens bifurcations in predator-prey systems with constant rate harvesting. Fieids institute commun. 21, 493-506 (1999) · Zbl 0917.34029